# SDR SCNA20201124348

- Difficulty date: November 3, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222BF HAS DAMAGED INSERTS.  REPAIRED FLOOR PANEL 222BF HAD DAMAGED INSERTS, IAW SRM 53-00-50-2R-0.
